Any nerve damage medications without weight gain as a common side effect?
- 10 Oct 2009 by mush323
- obesity, side effect, weight
10 Oct 2009
Hello mush323, in my clinical practice, I have worked with neurontin most often, and with most of my clients, it tended to be weight neutral. Please note, this is not based on empirical data which may say something else. Some very good resources, besides Drugs.com, are Medscape.com and psyweb.com. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've worked so hard to lose weight.; I fear that when I start taking the lithium I will gain it all back. I've been taking bupropion for a ...
4 answers • 20 Mar 2010
I have been using clonidine and hyzaar for high blood pressure for a few months now and noticed 10 to 15 pounds of weight gain. Has anyone else ...
3 answers • 9 Apr 2010
I looked on line but didn't see weight gain as a side effect. I'm 59 and went through menopause 10 years ago. I understand the weight gain ...
1 answer • 31 May 2011
I know that everyone has diffrent side effects, I am just wondering if weight gain is a common one. I am hoping that it is not. I need treatment for ...
7 answers • 17 Dec 2011
my weight has shot up so much recently and seems to coincide with my medication being put up from 1 to 2 capsules a day . ive been on prozac for many ...
5 answers • 29 Apr 2013